Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Vitamin and mineral supplements for pH balance - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vitamins
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi Dr.
User :   Can I know your name plaese?
User :   please*
Doctor :   Hi
Doctor :   Iam.Dr.XXX
Doctor :   May i help you?
User :   Okay, well I'm looking to take vitamins and mineral supplements
Doctor :   ok
User :   I need to consume more Vitamin C and Magnesium
Doctor :   May i know your age?
User :   can you tell me what kind of options I have in an indian chemist radily available
User :   25
User :   i'm a female
User :   XXX
User :   and its for a ph balance problem
Doctor :   ok
Doctor :   celin 500 is a vitamin c tablet
User :   okay
User :   and for magnesium?
Doctor :   Are you not taking enough fresh fruits and vegetables?
User :   I guess my diet is very erratic
User :   :(
User :   i dont eat as many fruits and veggies
Doctor :   ok
User :   quite unhealthy at work
Doctor :   taking a lot of vitamin supplements is not recommended
User :   oh ok
Doctor :   due to overload toxicity
User :   can there be side effects for these?
Doctor :   so what i can do is suggest you is some
Doctor :   simple home remedies for the needs
User :   that would be great as well!
User :   of course
Doctor :   Green vegetables such as spinach are good sources of magnesium
User :   i have a very acidic ph balance which gives me a lot of pain during sex
Doctor :   Some legumes (beans and peas), nuts and seeds, and whole, unrefined grains are also good sources of magnesium
User :   spinach ok
Doctor :   Refined grains are generally low in magnesium
Doctor :   "Hard" water contains more magnesium than "soft" water.
User :   ok
User :   well, are there any tablets available for women which make you more alkaline?
Doctor :   Early signs of magnesium deficiency include loss of appetite, nausea, vomiting, fatigue, and weakness.
User :   i do feel those at times
Doctor :   Syrup citralka is used as an alkalaniser
User :   containing any side effects?
Doctor :   for especially controlling urinary tract infections
Doctor :   and burning sensation during urination
User :   YES
User :   i also have a tremendous burning sensation right after sex
Doctor :   no ,only if you are allergic to it
User :   its such an inflammatory feeling
User :   okay
Doctor :   ok did you get urine routine test done?
User :   right after sex, if I pee, or when he cums inside me (I'm on pills)
User :   Yes, couple of times now
User :   its always normal
Doctor :   ok
User :   and i even had blood tests doen and a sonography
Doctor :   is your vagina dry?
User :   and there's nothing
Doctor :   if there is no adequate lubrication
User :   but the sex is still painful
User :   i've used lubes
Doctor :   there can be burning pain too
User :   and it doesnt help
Doctor :   ok did you try KY GEL?
User :   there's still the burning feeling when he enters ( I feel like I have a cut or something) and then right fater he cums
User :   Yeah I've been using KY
User :   its not helped at all
Doctor :   for some women the deficiency of hormones makes it dry and painful
User :   yes
User :   i went to gynaec and she examined me for any wounds and said the same , deficiency fo hormones
Doctor :   do take food rich in oesrogen
User :   what can i do for it?
Doctor :   like soya p[roducts
User :   what kind of food is that?
Doctor :   rich in phytooestrogen
User :   soyabean?
Doctor :   soya beans etc
Doctor :   or you get the supplements rich in isoflavaones soya extract
Doctor :   used mostly in older ladies
Doctor :   for oestrogen deficiency after menopause
User :   ok.. i'll try to look for them
User :   anything other than soya?
Doctor :   so what you can do now is get an physical examination done
User :   alright
Doctor :   done to see whether there is any local disease or infection
Doctor :   do you have any discharge?
User :   no, just the normal white discharge
User :   nothing out of place
Doctor :   ok good
Doctor :   so since when you face these problems?
User :   about 4 months now
Doctor :   Do you have any thyroid problems?
User :   and i've tried everything
User :   I've never tested for thyroid
Doctor :   ok
Doctor :   Do get an general work up also like hemoglobin etc
User :   but i dont have any symptoms
Doctor :   ok
User :   yeah alright, i can do that
User :   i guess i'll just start with some natural measures
User :   see how that goes
User :   and get a physical done
Doctor :   yes anyway take 10-15 glasses of water aday
User :   okay
Doctor :   get craneberry juice if possible
Doctor :   it is very ideal
User :   yes okay
User :   that should help
Doctor :   do you have constipation?
User :   yes of and on
Doctor :   do you have abdominal pain ,lower abdomen areas/
Doctor :   ok
User :   sometimes
User :   but constipation i do have
Doctor :   then take plenty of green leafy vegetables and fibre rich foods like beans etc
User :   ok
User :   i guess my diet is the root cause
Doctor :   yes mostly
User :   whats a good de-worming tablet?
User :   is dulcolax good?
Doctor :   as it can make your intestine dependent on it
User :   just cause you should do it every 5 months, i havent done that in more than 6 months
Doctor :   try albendazole 400mg tablets for deworming
User :   once and that would be it?
Doctor :   beware of allergies and preganncy
User :   or it comes with a dosage?
Doctor :   yes 400mg
User :   albendozole should be taken once?
User :   one tablet after food at night?
Doctor :   yes it should be chewed and taken
Doctor :   yes
User :   oh okay
User :   i'll do that as well
Doctor :   ok..
User :   ok
User :   thanks
Doctor :   thanks for coinsulting...
Doctor :   Bye for now...
Doctor :   Get back anytime for help
User :   Thanks Dr.
Doctor :   Bye
User :   Bye
Doctor :   Take care....
User :   Thanks.
Doctor :   Bye...
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor